It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Cancer: Breast Message Board

  • Faslodex side effect

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 01-14-2021, 11:51 AM   #1
    Lady221
    Senior Member
    (female)
     
    Join Date: Feb 2010
    Posts: 297
    Lady221 HB UserLady221 HB User
    Faslodex side effect

    Just finished my 3rd set of Faslodex shots. I've had lower left abdominal stabbing pain since the 7th day that will not go away. It feels just like colon spasms or spastic colon. Has anyone had this? What did you do to help with this?

     
    Reply With Quote
    Sponsors Lightbulb
       
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 03:31 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!